# SDR TRBA2007067

- Difficulty date: August 13, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- Aircraft time: 26,881 hours, 29,530 cycles
- Engine: Pwa PW127
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Hmu
- Part number: 32448716
- Part serial: C38300U
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

TQ DROP TO 0 PERCENT SUDDENLY ON NR 2 ENGINE (IFSD).  PERFORMED ENGINE FAILURE CHECKLIST.  ATTEMPTED RE-START UNSUCCESSFUL.  SECURED NR 2 ENGINE.  DECLARE EMERGENCY.  LANDING IN PUJ UNEVENTFUL.  PERFORMED DFDR DOWNLOAD PROCEDURE USING PORTABLE INTERFACE MODEL FA210 AS PER ETN NR E2-31-031 PAGE 1 AND 2.  REMOVED AND REPLACED FUEL PUMP IAW PWC MM NR 72-01-40.  REMOVED AND REPLACED HMU AS PER MM NR 73-21-61.  REMOVED AND REPLACED TQ SENSOR IAW MM NR 77-13-61 AND REMOVED AND REPLACED AUTOFEATHER UNIT IAW MM NR 77-13-62.  PERFORMED SEVERAL ENGINE RUNS IAW MM NR 72-00-00 WITH SATISFACTORY RESULTS.  NO FLUCTUATIONS NOR LEAKS NOTED.  A/C RELEASED FOR FCF TO VERIFY FOR TQ FLUCTUATIONS.  FCF FOUND SATISFACTORY.
